# SDR 2020F00444

- Difficulty date: November 5, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N83SP
- Make and model: Cessna 560XL
- Aircraft serial: 5605202
- Aircraft time: 5,020 hours, 3,879 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Out Of Tolerance
- Location: Nlg
- Part time: 5,020 hours, 3,879 cycles
- Component: Nose Landing Ge, Cessna
- Component part number: 6642625214
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KEYW (KEY WEST FL) ON A PART 91 POSITIONING FLIGHT TO PLS (PROVIDENCIALES, TURKS & CAICOS).  ON CLIMB OUT WHEN SELECTING THE LANDING GEAR UP, THE LANDING GEAR RETRACTED NORMALLY, BUT WHEN FULLY UP THE RED UNLOCKED ANNUNCIATOR REMAINED ON.  THE CREW CYCLED THE GEAR SEVERAL TIMES, BUT COULD NOT GET THE LIGHT TO EXTINGUISH.  THE CREW ELECTED TO DIVERT TO HOME BASE KAPF (NAPLES FL) FOR MAINTENANCE ATTENTION, WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  UPON TESTING AND INSPECTION OF THE LANDING GEAR BY THE MRO, IT WAS DISCOVERED THAT THE DIMENSION FOR THE EXTENDED NLG STRUT WAS OUT OF TOLERANCE (TOO LARGE) AND WAS NOT ALLOWING THE NLG UPLOCK HOOK TO LATCH CORRECTLY.  A SPECIAL FLIGHT PERMIT WAS OBTAINED TO MOVE THE AIRPLANE TO THE MANUFACTURERS MRO IN MCO (ORLANDO FL) TO DISASSEMBLE AND REPAIR THE NLG ASSEMBLY.
